Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Cytoxan reaction?


  • Please log in to reply
2 replies to this topic

#1 djr16489

djr16489

    Newbie

  • Members
  • Pip
  • 4 posts

Posted 08 October 2009 - 05:44 PM

Just wondering if any one has experienced polyarthralgia or severe joint inflammation while on cyclophosphamide. I have just had my 3rd dose of 700 mg. Thanks for any input. Deb



#2 Shelley Ensz

Shelley Ensz

    Root Administrator

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPip
  • 3,274 posts
  • Location:Minnesota

Posted 09 October 2009 - 01:31 AM

Hi Deb,

Offhand, polyarthralgia was not listed as one of the main side effects of cyclophosphamide on several online sources. Regardless of whether something is listed as a side effect or not, we always need to notify our doctors of any change in our medical condition. It's their job to sort out whether it is a new development in the illness or a side effect of medication. But, generally speaking, I haven't heard of this particular mix of med/symptom around here, before now, which is absolutely not to say it is impossible.

You might want to read all the fine print with the medication and call your pharmacist about it, while waiting for your doctors office to open. And let us know what you find out, will you?

I hope you are feeling better soon.


Warm Hugs,

Shelley Ensz
Founder and President
International Scleroderma Network (ISN)
Hotline and Donations: 1-800-564-7099

The most important thing in the world to know about scleroderma is sclero.org.

#3 Joelf

Joelf

    Star Ruby Member

  • ISN Root Admin
  • PipPipPipPipPipPipPipPipPipPipPipPipPip
  • 4,610 posts
  • Location:West Sussex

Posted 09 October 2009 - 06:34 AM

Hi Deb

I was interested in your post as I am in the middle of having 6 sessions of IV Cyclophosphamide.

I have to admit that I have not experienced either of the side effects you mention & in fact my joints have improved considerably; but that is probably due to my being on 10mgs of the 'miracle' drug Prednisolone rather than the Cyclophosphamide.....(that has certainly improved my lungs!!) wink.gif

Kind regards x


Jo Frowde
ISN Assistant Webmaster

SD World Webmaster
ISN Sclero Forums Manager
ISN News Manager

ISN Hotline Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)